# SDR DALA2018020800761

- Difficulty date: February 7, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 42,424 hours, 34,896 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAILCONE SLIDE EXPANDED.  REMOVED AND REPLACED THETAILCONE SLIDE ASSY IAW AMI 2561-4643-02.  OK FOR SERVICE.
